An elderly woman had been taking the Digitek heart drug in belief that it would protect her against future heart attacks. She then died while taking the drug just 5 days before the drug maker, Actavis Totowa, issued a Class I Digitek recall. The elderly woman’s caretaker noticed that after she started taking the medication she was becoming weak, having breathing problems and shortness of breath. The woman would go to the emergency room and stay overnight, but nobody ever told them what the problem was. The elderly woman would complain of nausea and began to suffer incontinence. She was also retaining fluid and getting weaker and weaker. The woman died of a heart attack on April 20th, 2008 and Actavis Totowa issued their recall on April 25, 2008. The company issued a nationwide recall for oral use because some tablets were double their normal strength, a manufacturing error, and a potentially life-threatening one. Now the woman’s family is looking into her medical records because they feel certain that Digitek had something to do with her untimely death. To read the full story, click here.